Migraleve Complete 12 Tablets

Migraleve Complete 12 Tablets

Milk Of Magnesia Mint 200ml

Milk Of Magnesia Mint 200ml

Migraleve 16 Pink & 8 Yellow Tablets

Migraleve 16 Pink 8 Yellow Tablets work differently to each other, but in the end they get the job done between them.
£11.18
Availability: In stock
Details

Migraleve 16 Pink & 8 Yellow Tablets work differently to each other, but in the end they get the job done between them. Pink tablets have a unique double action that provides short term relief from the symptoms of migraines. Taken at the first sign of a migraine, they can even prevent the oncoming pain altogether.

The Yellow tablets in this pack are no less important, carrying on the job to ward off persistent migraine symptoms even hours and hours after it all started. They should only ever be taken after the first dose of pink, as these two types of pills complement one another but have very different tasks to complete.

More Information
More Information
Ebay Store Medicines
directions

Migraleve 16 Pink & 8 Yellow Tablets should not be taken for more than 3 days or with any other paracetamol product. If either of these situations arise, see your doctor immediately.

Please read information on packaging and in enclosed leaflet carefully before using this product.

For oral use.

Adults 14+: 2 Migraleve Pink tablets should be swallowed at the first sign of a migraine attack. If migraine persists, then take 2 Migraleve Yellow tablets every 4 hours, starting 4 hours after the Migraleve Pink dose. Do not take more than 8 tablets (2 pink and 6 yellow) in any 24 hour period.

Children 12-14: 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours, starting 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink + 3 yellow) in any 24 hours.

Do not give to children under the age of 12. 

If you need to take this medicine for more than 3 days you must see your doctor or pharmacist.

This medicine may cause drowsiness and make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. If affected, do not drive or operate machinery.

Avoid alcoholic drink.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS CODEINE: This can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse. Do not exceed stated dose. If symptoms persist, see your doctor.

ingredients Migraleve Pink
Each Migraleve Pink tablet contains: Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg, Codeine Phosphate 8mg and Buclizine Hydrochloride 6.25mg.
Other ingredients are Magnesium Stearate, Colloidal Silicon Dioxide, Stearic Acid, Pregelatinised Starch, Hypermellose, Macrogol 400, E127 (Erythrosine), Aluminium Oxide and E171 (titanium dioxide).

Migraleve Yellow
Each Migraleve Yellow tablets contains: Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg and Codeine Phosphate 8mg.
Other ingredients are Magnesium Stearate, Colloidal Silicon Dioxide, Stearic Acid, Pregelatinised Starch, Hypermellose, Macrogol 400, E104 (Quinoline Yellow), Aluminium Oxide, E171 (Titanium Dioxide) and E172 (Iron Oxide Yellow).

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Migraleve 16 Pink & 8 Yellow Tablets
Your Rating